# SDR CA061213002

- Difficulty date: December 8, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 13739002
- Condition: Jammed
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH CARGO FIRE X-BOTTLES DISCHARGED WHEN , NORMAL CARGO SMOKE PUSH) SWITCH-LIGHT ACTUATED TO ARM THE DISCHARGE SQUIBS. AFTER INVESTIGATION FOUND THAT BOTTLE ARMED (PUSH TO DISCHARGE) SWITCH-LIGHT JAMMED IN THE (PUSH) POSITION. (TC NR 20061213002)
